# SDR UALA2010110504103

- Difficulty date: November 5, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 60,308 hours, 8,736 cycles
- Engine: Pwa PW40903
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: B435428
- Part serial: 43
- Condition: Leaking
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SPOILERS FAILURE OF ONE OR MORE SPOILER PAIRS. ADVISORY  MSG01-LATCHED DESCENT MODE DEPENDENT; SPOILER POWER CONTROL UNIT (4) DOES NOT FOLLOW COMMAND. DB- PRIMARY FLIGHT COMPUTER (RIGHT) MSG-2710503 LATCHD DC MODE.    NR 4 SPOILER PCA FAULTING AND LEAKAGE INTO CANNON PLUG. PCU INSTALLED AND INSPECTED. WORKING ON HARNESS CHANGE. NO MESSAGES DISPLAYED WITH NEW PCU AND NEW HARNESS TEMPORARILY INSTALLED.
